# SDR ABXA9600427

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED A DENT AT NR 3 ENGINE PYLON, STATION YN 141.00, PYLON LOWER SURFACE.  REPAIRED NR 3 ENGINE PYLON THAT WAS DENTED ON THE LOWER SURFACE AT STATION YN 141.00 IAW ABX REA D854-12587MR.
